# SDR SCNA99096

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inop
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, GEAR WARNING HORN SOUNDED.  PULLED AURAL WARNING CIRCUIT BREAKER TO SILENCE HORN.  RESET CIRCUIT BREAKER BEFORE GEAR EXTENSION, GEAR WARNING HORN CAME ON AND THEN WENT OUT WHEN ALL GEAR SHOWED DOWN AND LOCKED.  REMOVED AND REPLACED FLAP SWITCH S294 IAW MM 312612.  LANDING GEAR WARNING SYSTEM OPERATIONALLY CHECKS GOOD PER MM 326101.
